MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-P COLLARED LAT STEM SIZE 8; HIP FEMORAL STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-P COLLARED LAT STEM SIZE 8; HIP FEMORAL STEM
Catalog Number 01.12.188
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 05/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At about 7 months after primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all components and implanted an antibiotic spacer.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 21-may-2024 lot 1909166: (b)(4) items manufactured and released on 14-apr-2020.Expiration date: 2025-04-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional components revised: batch review performed on 21-may-2024 ball heads: mectacer 01.29.213 biolox delta ceramic ball head 12/14 ø 40 size m 0 (k112115) lot 2315559: (b)(4) items manufactured and released on 30-jun-2023.Expiration date: 2028-06-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Cup: mpact 01.32.160dh acetabular shell ø60 two-holes (k132879) lot 2303399: (b)(4) items manufactured and released on 05-jul-2023.Expiration date: 2028-06-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact 01.32.4052hct flat pe hc liner ø40/g (k122641) lot 2108148: (b)(4) items manufactured and released on 03-aug-2021.Expiration date: 2026-07-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
STEM: QUADRA-P COLLARED LAT STEM SIZE 8
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19517348
Report Number3005180920-2024-00400
Device Sequence Number8251685
Product Code LZO
UDI-Device Identifier07630040732031
UDI-Public07630040732031
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K192827
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/02/2025
Device Catalogue Number01.12.188
Device Lot Number1909166
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2024
Initial Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale
Patient Weight113 KG
Patient RaceWhite